# SDR USAA2014122200003

- Difficulty date: December 20, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 89,841 hours, 29,491 cycles
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

2 HRS INTO FLIGHT, FLIGHT ATTENDANT NOTICED A SLIGHT BURNING SMELL IN FWD GALLEY AREA, SHE & ANOTHER FLIGHT ATTENDANT TRACED IT TO THE LT FWD VIDEO MONITOR IN 1ST CLASS.  MONITOR GOT SHUTDOWN & SMELL WENT AWAY.  R & R LT FWD MONITOR.
